A Combinatorial Algorithm for the 1-Median Problem in R^d with the Chebyshev-Norm

Johannes Hatzl, Andreas Karrenbauer

Research output: Contribution to journalArticleResearchpeer-review

Original languageGerman
Pages (from-to)383-385
JournalOperations research letters
Volume38
Publication statusPublished - 2010

Cite this

A Combinatorial Algorithm for the 1-Median Problem in R^d with the Chebyshev-Norm. / Hatzl, Johannes; Karrenbauer, Andreas.

In: Operations research letters, Vol. 38, 2010, p. 383-385.

Research output: Contribution to journalArticleResearchpeer-review

@article{43ddbcc4a6ee4ae79f15d7f058738df0,
title = "A Combinatorial Algorithm for the 1-Median Problem in R^d with the Chebyshev-Norm",
author = "Johannes Hatzl and Andreas Karrenbauer",
year = "2010",
language = "deutsch",
volume = "38",
pages = "383--385",
journal = "Operations research letters",
issn = "0167-6377",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - A Combinatorial Algorithm for the 1-Median Problem in R^d with the Chebyshev-Norm

AU - Hatzl, Johannes

AU - Karrenbauer, Andreas

PY - 2010

Y1 - 2010

M3 - Artikel

VL - 38

SP - 383

EP - 385

JO - Operations research letters

JF - Operations research letters

SN - 0167-6377

ER -